# SDR ASOA2013062808541

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128, LBL 18 INBD AND OTBD VERTICAL POSTS HAVE INDICATIONS NOTED IN AFT FLANGE RADIUS AT WL 69, BOTH APPROX .250" X 50 PERCENT FSH, FAILED NDT INSPECTION.  REMOVED INBD AND OTBD VERTICAL POSTS AT STA FS 409+128 LBL 18 IAW SRM 51-42-06.  INSTALLED INBD AND OTBD VERT POSTS AT FS 409+128 LBL 18 IAW REO 601R-53-41-889 AND SRM 51-42-06.  LOCATED AND DRILLED INBD AND OTBD VERTICAL POST IAW 51-40-11.
